# SDR SWAA2022121372722

- Difficulty date: November 17, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL PLATE ON UPPER FRONT SPAR SLIDING,  OF THE LT HORIZONTAL STAB.  INSTALLED A NEW SEAL PLATE IAW  AMM 53-31-31-400-802.
